It is currently Sat Dec 10, 2016 5:56 pm

Free Newsletter

hypertension !

Share your health and beauty secrets here.

Moderator: Moderators

hypertension !

Postby faria » Tue Oct 18, 2005 1:21 pm

hi,

My mother remains hypertense all the time.. She is forever worrying about her children, thier wellbeing , my father, expenses and the list is endless. How do I tell her to just relax and enjoy life a bit ..
faria
 

Postby Dolly » Tue Oct 18, 2005 3:56 pm

I personally feel the best way is to not to tell her what's going on. Perhaps your family is one of those that mostly talk about things that go wrong and have created her condition, get them to try talking about the good things for a change.
Sure if she is really severe and getting medically ill, then a doctor prescribing her with a relaxant drug like valium would help.
People can also be suffering stress or anxiety attacks if they are hypothyroid and not on the right dose of medication.

If those things don't apply and she's always been a nervous woman, then talk privately with the whole family, letting them know not to tell her when a family member is arguing with their spouse, someone else is about to have a minor sugery, someone is always grumbling about pain and someone else is in big debt.
The best way to handle it is to only tell her the good news that is happening to them.
Remember I'm not a doctor, that's just my personal view point when putting myself in your mothers place.

Dolly
User avatar
Dolly
 
Posts: 3335
Joined: Wed Jul 13, 2005 10:49 pm
Location: Perth, WA

Postby milly » Thu Oct 20, 2005 8:13 pm

hi hannah,

dolly is absolutely right... You must keep her mood always high and regale her with jokes and show her the good side of everything..
Also gently ensure that all is well amongst everybody and she needs to remain happy . Does she socialise too. If she doesnt just see to it that she meets up friends and does some reading, exercising like yoga which will keep her mind at peace and work as a relaxant too.
if the condition is severe then please take her to the doctor. Im sure he knows best what to do..
Do you want me to find out from my doctor.. Maybe he could suggest a thing or two.
milly
 

hypertension cure

Postby milly » Fri Oct 21, 2005 5:37 pm

hi hannah,

Was worried about you and went to see my doctor who suggested capozide for which is an anti-hypertensive medication. It is a relaxant and then eases the chances of heart attacks.
some of the common side effects associated with Capozide are dizziness and fainting. a few more like dryness of mouth ,cramps
weak pulse ,chest pains ,joint pains ,skin rashes ,fever ,chills and
vomiting are also reported.
milly
 


Return to Health and Beauty

Who is online

Users browsing this forum: No registered users and 1 guest